MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 14FR X 1.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 14FR X 1.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 714100
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the patient noticed a broken balloon five days after the insertion of the probe.The probe has been replaced with a new one.Per additional information provided on july 13, 2022, the break was a clean tear, there were no fragmented pieces.
 
Additional Manufacturer Narrative
Section h6 "type of investigation" corrected from 4101 (testing of device from same lot/batch returned from user) to 10 (testing of actual/suspected device).
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.The device was manufactured on august 04, 2021.One decontaminated nutriport with lot 2120818664 was received at the manufacturing site for investigation.A visual inspection and functional test were performed, and the reported condition was confirmed.The balloon was inflated with water and left for a few minutes and a leak was observed.The affected component is product by a supplier.A supplier corrective action request (scar) has been issued to the supplier for further investigation.This complaint will be used for tracking and trending purposes.

Brand Name
BALLOON SLG 14FR X 1.0CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15052475
Report Number9612030-2022-03326
Device Sequence Number5439218
Product Code KNT
UDI-Device Identifier10884521010628
UDI-Public10884521010628
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number714100
Device Catalogue Number714100
Device Lot Number2120818664
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer07/08/2022
07/08/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date08/30/2022
09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown